candidablog.com

Sweating problem while on Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Never really seen anything on this section of the forum in all the years I've been a member.Anyways since finishing my 1st course I have had this problem and thought going on my 2nd course would just dry me up and stop it from happening or atleast reduce the problem. Seriously though Im not even hot and it could be a freezing arse day and it's like someones put a tap under my arms. it's pretty embarresing because I can get ready then leave the house and it start straight away, but just under my arm???.... totally confused. anyone else have this problem?Also I've tried certain antiperspirants and they dont really work...

Comments (7)

Yes I get this too! Water literally runs down my arm from my pit! I have no idea how to stop this, it doesn't even smell bad, it's just like pure water..

Comment #1

I'm curious, is it only sweating, or do you feel hot too?I get the sweating (although it has gone down quite a bit) but it's mainly caused by this horrible side-effect where I'm CONSTANTLY hot. My face always feels about 20 degrees warmer than the rest of my body. It's strange, I actually walked outside the other day when it was very cold and realized that my face FINALLY felt proper like it did before Murad Acne Complex, when the rest of my body was freezing...

Comment #2

^^^ Im the same it's really horrible especially when you have the red face to go with it, everyone always asks if I'm alright I just have to shrug it off and just says it's really hot in here. almost as bad as the acne for me!..

Comment #3

Yes, Murad Acne Complex can cause excessive sweating or sweating in general. It can also been known to cause feeling of tempature change in some, along with redness of the face. http://www.rocheusa.com/products/Murad Acne Complex/pi.pdf see page 27 under skin and appendages.......

Comment #4

Try Driclor - you can buy it online. Its like a deodrant that you leave on overnight and it will stop the sweating...

Comment #5

By the age of 16 / 17 I started noticing hyperhydrosis...My arm pits were the worst part but when it was hot or I did exercise I got really soaked wet hehe.I went through a RoMurad Acne Complex course at that age too for 4 months on a minimal dose.This sweat problem never went away. For the arm pits it was ok with Aluminium Cloridroxe or something like that. Dont know how to write that in English. My armpits where totally dry but these made my chest , back, butt, head and hands SWEAT even more compensatory talking...With the time, the axillary sweat reduced, I dont use Aluminium any more... I just apply regular OLD SPICE deodorant at night and in the morning and I sweat as a normal person on my armpits. My compensatory sweating is much less than with aluminium so I'm kind of cool now...The problem is that since I started ROMurad Acne Complex again 2 months ago I really sweat water in my nose scalp cheeks back, like a generalised thing...I hope this goess soonnn, I dont like it.

Ok , roaccutan dries your skin up , but it also makes you SWEAT a lot hehe!!see ya!..

Comment #6

I had hyperhydrosis when I was younger and I tried EVERYTHING to treat it/get rid of it. this was right when lasers were becoming popular, so they even tried that! (unfortunately botox wasn't mainstream then like it is now to treat hyperhydrosis) and thankfully I outgrew it! but my hands have been super super sweaty the last few months....i never even stopped to think that it's probably because of the Murad Acne Complex. god, what a pain in the ass....at least now I know what's causing it, so hopefully it will go away afterwards!!sorry I know this was not helpful in the least, but at least I can sympathize!..

Comment #7


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.